# SDR IXXA08SMN008S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING NUMBER 4 SPOILER DELAMINATED.  REMOVED DAMAGED SPOILER.  INSTALLED NEW RIGHT SPOILER IAW DC8 MAINTENANCE MANUAL 27-60-1 PAGES 201-207.  PERFORMED OPERATIONAL CHECK TO ALL FLIGHT CONTROLS, GOOD IAW DC8 MAINTENANCE MANUAL 27-11-0 PAGES 10-14, DC8 27-21-0 PAGES 5-9, 27-30-0 PAGES 4-7, 27-40-0 PAGES 1-2, 27-40-1 PAGES 10-13, 27-51-0 PAGES 10-12,  27-61-0 PAGES 5-7, 27-70-0 PAGES 1-2, AND 27-80-0 PAGES 4.
